About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 763139, 14 pages
http://dx.doi.org/10.1155/2012/763139
Research Article

Application of Homotopy Perturbation and Variational Iteration Methods for Fredholm Integrodifferential Equation of Fractional Order

1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia

Received 20 May 2012; Revised 4 September 2012; Accepted 4 September 2012

Academic Editor: Dumitru Bǎleanu

Copyright © 2012 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Asma Ali Elbeleze, Adem Kiliçman, and Bachok M. Taib, “Application of Homotopy Perturbation and Variational Iteration Methods for Fredholm Integrodifferential Equation of Fractional Order,” Abstract and Applied Analysis, vol. 2012, Article ID 763139, 14 pages, 2012. doi:10.1155/2012/763139